# SDR ABXA20130913593

- Difficulty date: September 13, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146T1261Y4
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO, BULK CARGO FLOOR AREA BS 1439 ABOVE STRINGER 38R FLOOR SUPPORT VERTICLE STIFFENER IS CRACKED IN TWO PLACES.  REMOVED, LOCATED, DRILLED AND INSTALLED REPLACEMENT STIFFNER IAW DWG 146T1217.   ACFT WAS GROUNDED.
